Hi, just wondering if you could help me out with this...
I've been on the pill now for almost five years now (microgynon) and for as long as I can remember my withdrawal bleeds have been like clockwork - always arriving on a sunday and then I start my pills again on the wednesday. However this month, while I did start my bleed on sunday, yesterday, it seems a bit lighter than normal. I started a bit later than usual on the Sunday as it tends to happen in the morning but this time was probably late afternoon, and it just seems generally lighter. Not so light that its just brownish discharge, its still an actual bleed, just lighter....
I just scared myself by immediately jumping to the idea it could mean I was pregnant (my mum kept havig periods when she was pregnant with me and my brother, so I worry I've inherited this!) and was hoping for some reassurance...hopefully anyway!
Okay, thanks I think I'll be fine, I won't bother with a test, maybe if its a bit odd next time, but thank you for reassuring me
Posts: 82 | From: at my desk | Registered: Aug 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.